MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NON-DEPH EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION NON-DEPH EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C1103
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Received a call from nurse that tpn filter appeared to be leaking.Pharmacist went up with replacement and to investigate failure.Blood backed up all the way into the filter from the patient's port.When flushing saline from opposite end can see leaking around the filter device.Non-dehp extension set with 1.2 micron downstream filter tubing seems to have had a break in the seal along the edges of the filter.Cannot see any visible cracks in the plastic.Fda safety report id # (b)(4).

Brand Name
NON-DEPH EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL 60015
MDR Report Key10800966
Report NumberMW5097686
Device Sequence Number11784528
Product Code FPA
UDI-Device Identifier00085412000503
UDI-Public(01)00085412000503
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C1103
Device Catalogue Number2C1103
Device Lot Number(10) R20D30021
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR